# SDR IPXA11M69443

- Difficulty date: September 10, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: SB115700633
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING LOWER WINGLET AFT MOUNT FITTING IS CRACKED AT FWD AREA.  R & R LT LOWER WINGLET FWD AND AFT FITTINGS REF EO MD11-5720-27680-C, APPX D.
